Bulletin of the American Mathematical Society

Injective envelopes of Banach spaces are rigidly attached

J. R. Isbell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 5 (1964), 727-729.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526270

Mathematical Reviews number (MathSciNet)
MR0184061

Zentralblatt MATH identifier
0128.34503

Citation

Isbell, J. R. Injective envelopes of Banach spaces are rigidly attached. Bull. Amer. Math. Soc. 70 (1964), no. 5, 727--729. https://projecteuclid.org/euclid.bams/1183526270


Export citation

References